# SDR HEEA0010253

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Flexure
- Part number: 206033516101
- Condition: Deteriorated
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEXURE OIL SOAKED AND DETERIORATED.  SERIAL NUMBERS REMOVED ARE LK2504 AND LK0369.
